I can only tell you that I've been on clonazepam, a different benzo, for many many years and the issue has never come up when I get my physical, where they always test creatinine levels to make sure your kidneys are doing well. Nor has any psychiatrist or doctor raised this as an issue, nor have I ever seen this as an issue, nor do I see why the action of a drug that affects GABA would also affect creatinine levels. You can mess it up by eating too much protein, though. Peace.
Here is information about getting a creatinine test, https://www.mayoclinic.org/tests-procedures/creatinine-test/about/pac-20384646
It sounds like the only thing that affects a creatinine test is the kidneys having an issue, not a person taking a pill. If you think the ativan might have actually affected your kidneys, talk to your doctor.
The following is a list of possible side effects from ativan, https://www.rxlist.com/ativan-side-effects-drug-center.htm.